# SDR DLL13952270

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FS 1363 LOWER CAP ANGLE WAS FOUND CRACKED BETWEEN STRINGERS 27 AND 28.  REPAIRED ANGLE PER DL ERA 270932-14 AND SRM 53-11-00.
